# SDR CHQA20120727247

- Difficulty date: July 27, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 18,931 hours, 16,356 cycles
- Engine: Allsn AE3007A
- Engine time: 25,655 hours, 20,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: 14529978407
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE PASSENGER DOOR FORWARD AND AFT STEP SUPPORT FITTING AT THE STEP BUSHING AREAS.  MAINTENANCE REPLACED THE FORWARD AND AFT SUPPORT FITTINGS.
